Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 915878, 14 pages
http://dx.doi.org/10.1155/2014/915878
Research Article

A Game Theory Approach to Fair and Efficient Resource Allocation in Cloud Computing

Department of Computer Science and Engineering, East China University of Science and Technology, Shanghai 200237, China

Received 5 November 2013; Revised 14 January 2014; Accepted 14 January 2014; Published 24 April 2014

Academic Editor: Balaji Raghavan

Copyright © 2014 Xin Xu and Huiqun Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xin Xu and Huiqun Yu, “A Game Theory Approach to Fair and Efficient Resource Allocation in Cloud Computing,” Mathematical Problems in Engineering, vol. 2014, Article ID 915878, 14 pages, 2014. https://doi.org/10.1155/2014/915878.